Submit an Article
Become a reviewer
Vol 8
Pages:
224-226
Download volume:
RUS
Research article
Articles

On the issue of expanding this function into a series in Jacobi polynomials

Authors:
M. I. Akimov
Date submitted:
1933-07-23
Date accepted:
1933-09-28
Date published:
1934-01-01

Abstract

The purpose of this note is to simplify the method proposed by academician N. M. Krylov for constructing a given function in the form of a series acting in Jacobi polynomials. By forming an a priori expansion with uniform and absolute convergence, we show, without relying on the Riesz-Fischer theorem, that it can be identified with expansions in Jacobi polynomials.

Go to volume 8

References

  1. -

Similar articles

Contemporary ideas about the tectonics of Central Asia
1934 D. I. Mushketov
The role of transition resistance in the phenomenon of hydrogen overvoltage
1934 P. P. Porfirov
Position line and point position error
1934 N. G. Kell
Classification, nomenclature and symbolism of 32 types of crystallography symmetries
1934 A. K. Boldyrev, V. V. Doliovo-Dobrovol'skii
On one case of the limit theorem of probability calculation
1934 A. Kazanskii
About Kronecker's intergral
1934 A. Zhuravskii